# SDR CA150710012

- Difficulty date: June 25, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PT6T3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING APPROACH AT 400-500 FT ALTITUDE, PILOT HEARD A BANGING SOUND, NR 2 ENGINE OIL PRESSURE DROPPED, TEMPERATURE WAS RAISING, CHIP LIGHT ILLUMINATED. PILOT MAINTAINED THE ENGINE NR 1 TORQUE AT 55 PERCENT WHILE NR 2 TORQUE WAS AT ZERO.  PILOT SAFELY LANDED WITHIN 2 MINUTES.  DURING THE INSPECTION AND INVESTIGATION OF THE REASON, IT WAS OBSERVED THAT OIL HAD DRAINED COMPLETELY FROM THE OIL DRAIN BUTTERFLY AND A PIECE OF COMPRESSOR BLADE WAS FOUND FROM PS NR 2 ENGINE.
